MathSciNet Relay Station
MathSciNet bibliographic data
MR1451347 65M12 (35L65)
Gisclon, Marguerite; Serre, Denis Conditions aux limites pour un système strictement hyperbolique fournies par le schéma de Godunov. (French) [Boundary conditions for a strictly hyperbolic system given by the Godunov scheme] RAIRO Modél. Math. Anal. Numér. 31 (1997), no. 3, 359–380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement